# SDR COMA9960460

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PITOT AOA AND STATIC HEAT MESSAGE.  RESET C/B SYSTEM, TEST NORMAL.
